American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>

[1] Claude Cibils. A finite dimensional algebra of the diagram of a knot. Proc. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Hans U. Boden. Nontriviality of the $M$-degree of the $A$-polynomial. Proc. Amer. Math. Soc. 142 (2014) 2173-2177.
Abstract, references, and article information
View Article: PDF

[3] Andrew Lobb. The Kanenobu knots and Khovanov-Rozansky homology. Proc. Amer. Math. Soc. 142 (2014) 1447-1455.
Abstract, references, and article information
View Article: PDF

[4] Thang T. Q. Le and Anh T. Tran. The Kauffman bracket skein module of two-bridge links. Proc. Amer. Math. Soc. 142 (2014) 1045-1056.
Abstract, references, and article information
View Article: PDF

[5] Susan Abernathy, Cody Armond, Moshe Cohen, Oliver T. Dasbach, Hannah Manuel, Chris Penn, Heather M. Russell and Neal W. Stoltzfus. A reduced set of moves on one-vertex ribbon graphs coming from links. Proc. Amer. Math. Soc. 142 (2014) 737-752.
Abstract, references, and article information
View Article: PDF

[6] Zhiyun Cheng. A polynomial invariant of virtual knots. Proc. Amer. Math. Soc. 142 (2014) 713-725.
Abstract, references, and article information
View Article: PDF

[7] Stefan Friedl and Mark Powell. Cobordisms to weakly splittable links. Proc. Amer. Math. Soc. 142 (2014) 703-712.
Abstract, references, and article information
View Article: PDF

[8] Jiming Ma. The closure of a random braid is a hyperbolic link. Proc. Amer. Math. Soc. 142 (2014) 695-701.
Abstract, references, and article information
View Article: PDF

[9] Abhijit Champanerkar and Ilya Kofman. On the tail of Jones polynomials of closed braids with a full twist. Proc. Amer. Math. Soc. 141 (2013) 2557-2567.
Abstract, references, and article information
View Article: PDF

[10] Stavros Garoufalidis, Hugh Morton and Thao Vuong. The $\mathrm{SL}_3$ colored Jones polynomial of the trefoil. Proc. Amer. Math. Soc. 141 (2013) 2209-2220.
Abstract, references, and article information
View Article: PDF

[11] Tim D. Cochran, Bridget D. Franklin, Matthew Hedden and Peter D. Horn. Knot concordance and homology cobordism. Proc. Amer. Math. Soc. 141 (2013) 2193-2208.
Abstract, references, and article information
View Article: PDF

[12] Feng Luo, Stephan Tillmann and Tian Yang. Thurston's spinning construction and solutions to the hyperbolic gluing equations for closed hyperbolic 3--manifolds. Proc. Amer. Math. Soc. 141 (2013) 335-350.
Abstract, references, and article information
View Article: PDF

[13] Michael J. Williams. Handle number one links and Generalized Property $R$. Proc. Amer. Math. Soc. 140 (2012) 1105-1109. MR 2869095.
Abstract, references, and article information
View Article: PDF

[14] Shin Satoh and Yumi Tomiyama. On the crossing numbers of a virtual knot. Proc. Amer. Math. Soc. 140 (2012) 367-376. MR 2833547.
Abstract, references, and article information
View Article: PDF

[15] Youngsik Huh, Sungjong No and Seungsang Oh. Stick numbers of $2$-bridge knots and links. Proc. Amer. Math. Soc. 139 (2011) 4143-4152. MR 2823059.
Abstract, references, and article information
View Article: PDF

[16] Chuichiro Hayashi and Miwa Hayashi. Minimal sequences of Reidemeister moves on diagrams of torus knots. Proc. Amer. Math. Soc. 139 (2011) 2605-2614. MR 2784830.
Abstract, references, and article information
View Article: PDF

[17] Oliver T. Dasbach and Adam M. Lowrance. Turaev genus, knot signature, and the knot homology concordance invariants. Proc. Amer. Math. Soc. 139 (2011) 2631-2645. MR 2784832.
Abstract, references, and article information
View Article: PDF

[18] Tetsuya Abe. The Rasmussen invariant of a homogeneous knot. Proc. Amer. Math. Soc. 139 (2011) 2647-2656. MR 2784833.
Abstract, references, and article information
View Article: PDF

[19] David Futer, Efstratia Kalfagianni and Jessica S. Purcell. Slopes and colored Jones polynomials of adequate knots. Proc. Amer. Math. Soc. 139 (2011) 1889-1896. MR 2763776.
Abstract, references, and article information
View Article: PDF

[20] Clayton Shonkwiler and David Shea Vela-Vick. Higher-dimensional linking integrals. Proc. Amer. Math. Soc. 139 (2011) 1511-1519. MR 2748445.
Abstract, references, and article information
View Article: PDF

[21] Peter D. Horn. A higher-order genus invariant and knot Floer homology. Proc. Amer. Math. Soc. 138 (2010) 2209-2215. MR 2596061.
Abstract, references, and article information
View Article: PDF

[22] Jung Hoon Lee. Heegaard splittings with (disk, essential surface) pairs that intersect in one point. Proc. Amer. Math. Soc. 138 (2010) 1877-1888. MR 2587472.
Abstract, references, and article information
View Article: PDF

[23] Zhiqing Yang. On embedding the infinite cyclic coverings of knot complements into three sphere. Proc. Amer. Math. Soc. 138 (2010) 1153-1157. MR 2566580.
Abstract, references, and article information
View Article: PDF

[24] Kouki Taniyama. Circle immersions that can be divided into two arc embeddings. Proc. Amer. Math. Soc. 138 (2010) 743-751. MR 2557191.
Abstract, references, and article information
View Article: PDF

[25] Sangbum Cho and Darryl McCullough. Constructing knot tunnels using giant steps. Proc. Amer. Math. Soc. 138 (2010) 375-384. MR 2550203.
Abstract, references, and article information
View Article: PDF

[26] Tao Li. Thin position and planar surfaces for graphs in the 3-sphere. Proc. Amer. Math. Soc. 138 (2010) 333-340. MR 2550199.
Abstract, references, and article information
View Article: PDF

[27] Erica Flapan and Hugh Howards. Every graph has an embedding in $S^3$ containing no non-hyperbolic knot. Proc. Amer. Math. Soc. 137 (2009) 4275-4285. MR 2538588.
Abstract, references, and article information
View Article: PDF

[28] Sangbum Cho, Darryl McCullough and Arim Seo. Arc distance equals level number. Proc. Amer. Math. Soc. 137 (2009) 2801-2807. MR 2497495.
Abstract, references, and article information
View Article: PDF

[29] Abhijit Champanerkar and Ilya Kofman. Twisting quasi-alternating links. Proc. Amer. Math. Soc. 137 (2009) 2451-2458. MR 2495282.
Abstract, references, and article information
View Article: PDF

[30] Keiko Kawamuro. Khovanov-Rozansky homology and the braid index of a knot. Proc. Amer. Math. Soc. 137 (2009) 2459-2469. MR 2495283.
Abstract, references, and article information
View Article: PDF


Results: 1 to 30 of 191 found      Go to page: 1 2 3 4 > >>